Title of article
A note on the critical values for the maximum likelihood (seasonal) cointegration tests
Author/Authors
Lee، نويسنده , , Hahn S.; Siklos، نويسنده , , Pierre L. ، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1995
Pages
9
From page
137
To page
145
Abstract
In this paper the finite sample distributions of the Johansen procedure for cointegration tests using seasonally unadjusted data are presented and compared with the asymptotic distributions. In particular, we consider the data generating process which contains unit roots at the seasonal and zero frequencies, as well as a trend.
Keywords
Seasonal cointegratilln: Maximum likelihood inference: Finite sample distribution: Asymptotic
Journal title
Economics Letters
Serial Year
1995
Journal title
Economics Letters
Record number
433974
Link To Document